Die off symptoms from Kefir?

  • posted by Lotsa123
    on
    permalink

    Hi all,
    Have been drinking (store bought Arla brand) natural kefir (found it bit too much of a hassle to ferment it using my own grains).
    Had been drinking it a week (half a cup full) and initially seemed to help quite a lot but last 2 days or so, I’ve had nausea, tummy ache, lots of diarrhea, headache, etc.

    I do have a tendency to get stomach bugs a lot so I can’t tell whether it’s
    1) A random stomach bug (not related to my kefir intake at all)
    2) A symptom/side effect of the kefir – maybe I’m allergic to a certain bacteria in kefir?
    3) A die off reaction (I’m hoping it’s this but not sure how I can determine what the cause is)

    Has anyone had die off symptoms when consuming kefir (die off in that it started to get better a few days later and resulted in having much improved health than you had before tou started the kefir)? If so, tell me your stories please 🙂

Please log in or register to post a reply.